Home > Groups > Lisinopril and Bullous Pemphigoid > I've been diagnosed with Bollous Phemphigoid and h...

I've been diagnosed with Bollous Phemphigoid and h...

  • I've been diagnosed with Bollous Phemphigoid and had it for a year on the bottom of one foot. It just this week showed up on the bottom of my other foot. I've used about a ton of steroid cream,it will not clear up. I happen to read some meds can trigger it and then realized it started when I started taking Lisinapril. If anyone has any info they could share with me that would be so appreciated.

    Post created 6 months 2 days ago

Comments

  • Does anyone think it's

    Does anyone think it's possible for Lisinopril to agrivate or cause some arthritis type symptoms in your feet?

    6 months 1 day ago

  • And we won't even discuss

    And we won't even discuss amlodipine. Nasty stuff.

    6 months 2 days ago

  • Steroids and lisinopril can

    Steroids and lisinopril can be nasty. Be sure not to use the steroids too long. It thins your skin.

    6 months 2 days ago

  • Hi Nikki

    Hi Nikki
    I'm so sorry that you have had to deal with bullous pemphigoid this past year. Yes some meds can contribute to its eruption. I've dealt with it all over my body and in my mouth for the past 14 months. Mine was dependent on two medications, Amlodipine and flecainide. Once they were stopped I was able to get the pemphigoid under control with an antibiotic Minocycline. I take it daily to keep things controlled. For me the steroid cream did not help much and neither did the steroid medication. Talk with your doctor about changing your medication and possibly starting an antibiotic.

    6 months 2 days ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes